I was going to be at a graduation party this afternoon, but I called in my apologies earlier to the graduate and have been lying about in bed. You see, I started 2 new medications last week that have been a) plaguing me with gastrointestinal side-effects or b) not working. The med in b is Singulair. I am apparently one of those for whom this does not have any effect on allergy symptoms...and since I am currently out of Claritin, I'm feeling lethargic and all stuffed up. I know I need to get some Claritin, but dammit! I paid $30 for the Singulair, and I want it to work. I really don't want to get allergy shots. The other med is an antibiotic that I am using to treat my skin condition. I knew this might happen, but really I wasn't expecting the nausea to be so severe at times. Blech!
I just finished, while lying in bed, the new book by Gina Kolata called Rethinking Thin. It is an awesome book that I wished that I had read sometime ago. It's better, in terms of sheer research info, than Laura Fraser's book of about 10 years ago. I think that I'm going to get a bunch of copies and give them out to some people I know.
I may later review the book, but I'm not feeling up to it today. I am still going to HippyChick & BeeDragon's house for the evening. I don't have to be "on" for them, so it's much easier to go there and hang out.